# SDR DALA2015090305407

- Difficulty date: August 27, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 44,879 hours, 14,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY LIGHT MODULE BROKEN.  REPLACED THE  MODULE CMM 25-22-57.  OPS CHECKED GOOD.
